Squishy (maideleh) wrote in vaginapagina,
Squishy
maideleh
vaginapagina

Amethia: Cramping & Heavy Mid-Cycle Bleeding

I am on the second week of the second month of my first pack of Amethia (generic Seasonique). I am experiencing very painful cramping, back pain, and heavy bleeding. Basically, I seem to have my period\withdrawal bleed almost 2 full months before I'm supposed to.

I have never missed a pill and take it every night at the same time. I have not had any vomiting or anything else that might have caused my body to fail to absorb a pill. I did a Sunday start about a week and a half after my period, which I was told was fine by the nurse at Planned Parenthood.

I know mid-cycle spotting is common on this pill and experienced it when I was on it about 6 years ago. However, back then it was just the occasional spotting, usually brown blood and just enough to be wiped away with toilet paper. I never needed a pad or anything. I certainly never experienced a mid-cycle withdrawal bleed like I seem to be doing now.

This is my first experience with hormonal birth control since I went off it 6 years ago, so perhaps my information is out of date. Is this normal? I am concerned that this means the pills are not working, or that perhaps I was pregnant when I started the pill (PP administered a pregnancy test before prescribing the pill and it was negative, but could have been too early?) and am now miscarrying.

Anyone have any info?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments